Aderall + other ADHD drugs and penis size

Discussion in 'The Healthy Penis' started by krome1872, Jul 23, 2005.

  1. krome1872

    krome1872 New Member

    Joined:
    Jul 22, 2004
    Messages:
    1
    Likes Received:
    0
    Ok first off, I dont actually have ADHD, but the Aderall really helps when it comes to exam times. Yes..I know what you guys are saying, I shouldnt be taking medication that isnt presscribed for me.

    Neways, after taking it I find that I can concentrate for a long time. My sympathetic nervous system goes into overdrive, and my hands feel sweaty and warm. Mouth feels dry (cos saliva activity is parasympathetic, as is most GI functions)

    Neways what I noticed that my penis normally is 3" soft, but on taking this after about 6 hrs my penis is 1/2 inch. It really becomes shrivelled. My concern was how long it would take before it goes back to normal, because seeing it that small is really freaky. I drink plenty of water to increase my plasma volume in the hope that some would be diverted to the genitals.

    Anyone else have any expericnce on this?
     
  2. Dr Rock

    Gold Member

    Joined:
    Jan 11, 2005
    Messages:
    3,696
    Likes Received:
    0
    Location:
    who lives in the east 'neath the willow tree? Sex
    that's quite possibly the saddest thing I've ever read on here outside of the political/religious threads.
     
  3. Rikter8

    Gold Member

    Joined:
    Jun 30, 2005
    Messages:
    4,488
    Albums:
    3
    Likes Received:
    51
    Gender:
    Male
    Location:
    MI
    I tried Adderall XR to rule out ADHD with me.

    I had similar symptoms.

    I was good and geared to go for about 4 to 5 hours.
    Then..all of a sudden, I started to shake violently, and I slammed into a horrible rockpile depression (as I normally do), but worse and my stomach was just torn apart. My nose started to bleed uncontrollably, and I had difficulty functioning.

    I did loose weight on it, but it was not worth the pain, and dimensia that happened afterwards.
    I did notice that my penis seemed to be retracted in my body as if it were cold, and I had difficulty urinating. It Burned HORRIBLY, and it felt as if a rod was shoved up my shaft and bottomed out somewhere in my lower front abdomen.

    Don't risk it just for an exam upper - its really not worth it.
    C
     
  4. CharlieDick

    CharlieDick New Member

    Joined:
    Feb 19, 2005
    Messages:
    43
    Likes Received:
    0
    I've taken Ritalin and dexedrine over the last couple of decades, and didn't have any erectile disfunction. Lots of other drugs, however, do keep me soft.
     
Draft saved Draft deleted